# SDR RAIA201605130001

- Difficulty date: May 13, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 36,219 hours, 20,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MAIN CABIN DOOR LIGHT DOES NOT WORK.  REMOVED AND REPLACED MAIN CABIN DOOR EMERGENCY LIGHT BULB. OPS CHECK GOOD.
